Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What anti- allergic medicine other than Atarax and cetzine should my mother take for itching who is undergoing treatment for drug-induced hepatitis ?

Sir, My mother suffered from pleural effusion about two months ago. She was treated with AKT4 kit but after a week of taking that she sufferred from drug-induced hepatitis and was in the hospital for 19 days. Then the doctor changed her AKT4 to Combutal, Pyzina, Solonex, and L-cin along with two months of streptomycin injection. Now she is tolerating the medicines well but the only complaint now is of itching all over her body. My question to you is would you kindly suggest anything for her itching. She has taken anti- allergic medicine in the form of Atarax 10 mg and cetzine both one tab daily.This medicine makes her sleepy and found some relief but not completely. So please kindly suggest some remedy so that she can live in peace andbe happy always. Yours sincerely Naveen Sharma.
Asked On : Fri, 8 Jul 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Hi Naveen,
Welcome to Healthcare magic forum,
Its very important for ur mother to complete the course of her medication.
For itching she can take either Atarax or cetzine which will help her. Apply calamine or good body lotion to get good relief.
Hope I have answered ur question,
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor